Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Have HLA B27. Buttock joints pain, back stiffness, inability to bend down body. Stiffness relief treatment?

HI.... M suffering from HLA B27 last 6 years this starting stage show pain in my buttoks joints , after that stiffness create in my back now m not bend my body down .. and also dnt walk easily when ever m try to walk pain start and also stiffness is there...??? so which medicine suggested for remove the stiffness ??? sir M waiting for your suggestion n really thankful to you if u suggest a better medicine for me ...!!
Asked On : Sat, 4 Aug 2012
Answers:  1 Views:  106
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
Since you are a known case of rheumatoid arthritis, an individualized treatment is recommended based on the response to various drugs. A combination of pain killers and disease modifying agents are needed. You can consult a rheumatologist for the same.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal
Answered: Sun, 5 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor